# SDR AALA202507251418

- Difficulty date: June 16, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 61,550 hours, 39,575 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: INOP BATTERY ON EPSU FIN:11WL IN CABIN. MAINTENANCE REPLACED BATTERY ON EPSU FIN:11WL IN CABIN COMPARTMENT I.A.W AMM33-51-38-000-002-A AMM 33-51-38-400-002-A.
